MENU

You are here

Publications

Export 188 results:
Filters: First Letter Of Last Name is G  [Clear All Filters]
Journal Article
Claeys T, Grava T. Painlevé II asymptotics near the leading edge of the oscillatory zone for the Korteweg-de Vries equation in the small-dispersion limit. Comm. Pure Appl. Math. 63 (2010) 203-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3799
Bertola M, Elias Rebelo JG, Grava T. Painlevé IV Critical Asymptotics for Orthogonal Polynomials in the Complex Plane. Symmetry, Integrability and Geometry. Methods and Applications. 2018 ;14.
Georgaka S, Stabile G, Rozza G, Bluck MJ. Parametric POD-Galerkin Model Order Reduction for Unsteady-State Heat Transfer Problems. Communications in Computational Physics [Internet]. 2019 ;27:1–32. Available from: https://arxiv.org/abs/1808.05175
Braides A, Gelli MS, Sigalotti M. The passage from nonconvex discrete systems to variational problems in Sobolev spaces: the one-dimensional case. Proc. Steklov Inst. Math. 236 (2002) 395-414 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3130
Fonda A, Garrione M, Gidoni P. Periodic perturbations of Hamiltonian systems. Advances in Nonlinear Analysis. 2016 ;5:367–382.
Fonda A, Garrione M, Gidoni P. Periodic perturbations of Hamiltonian systems. Advances in Nonlinear Analysis. 2016 ;5:367–382.
Fonda A, Gidoni P. A permanence theorem for local dynamical systems. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2015 ;121:73 - 81. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X14003332
Ambrosetti A, Garcia Azorero J, Peral I. Perturbation of $\Delta u+u^(N+2)/(N-2)=0$, the scalar curvature problem in $R^N$, and related topics. J. Funct. Anal. 165 (1999) 117-149 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3255
Boscaggin A, Garrione M. Planar Hamiltonian systems at resonance: the Ahmad–Lazer–Paul condition. Nonlinear Differential Equations and Applications NoDEA [Internet]. 2013 ;20:825–843. Available from: https://doi.org/10.1007/s00030-012-0181-2
Guzzetti D. Poles Distribution of PVI Transcendents close to a Critical Point (summer 2011). Physica D: Nonlinear Phenomena, Volume 241, Issue 23-24, 1 December 2012, Pages 2188-2203 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6526
Giuliani N, Heltai L, DeSimone A. Predicting and Optimizing Microswimmer Performance from the Hydrodynamics of Its Components: The Relevance of Interactions. SOFT ROBOTICS [Internet]. 2018 ;5:410–424. Available from: https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6094362/
Giuliani F. Quasi-periodic solutions for quasi-linear generalized KdV equations. Journal of Differential Equations [Internet]. 2017 ;262:5052 - 5132. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300487
Abenda S, Grava T. Reciprocal transformations and flat metrics on Hurwitz spaces. J. Phys. A 40 (2007) 10769-10790 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2210
Gigli N, Rigoni C. Recognizing the flat torus among RCD*(0,N) spaces via the study of the first cohomology group. Calculus of Variations and Partial Differential Equations [Internet]. 2018 ;57:104. Available from: https://doi.org/10.1007/s00526-018-1377-z
Feola R, Giuliani F, Montalto R, Procesi M. Reducibility of first order linear operators on tori via Moser's theorem. Journal of Functional Analysis [Internet]. 2019 ;276:932 - 970. Available from: http://www.sciencedirect.com/science/article/pii/S0022123618303793
Göttsche L, Kikwai BKipkirui. Refined node polynomials via long edge graphs. Communications in Number Theory and Physics [Internet]. 2016 ;10:193–234. Available from: http://dx.doi.org/10.4310/CNTP.2016.v10.n2.a2
Bianchini S, Bonicatto P, Gusev NA. Renormalization for Autonomous Nearly Incompressible BV Vector Fields in Two Dimensions. SIAM Journal on Mathematical Analysis [Internet]. 2016 ;48:1-33. Available from: https://doi.org/10.1137/15M1007380
Garrione M. Resonance and Landesman-Lazer conditions for first order systems in R^2. Le Matematiche. 2011 ;66:153–160.
Boscaggin A, Garrione M. Resonance and rotation numbers for planar Hamiltonian systems: Multiplicity results via the Poincaré–Birkhoff theorem. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2011 ;74:4166 - 4185. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X11001817
Garrione M. Resonance at the first eigenvalue for first-order systems in the plane: vanishing Hamiltonians and the Landesman-Lazer condition. Differential Integral Equations [Internet]. 2012 ;25:505–526. Available from: https://projecteuclid.org:443/euclid.die/1356012676
Guzzetti D. A Review of the Sixth Painlevé Equation. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34658
Guzzetti D. A Review on The Sixth Painlevé Equation. [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6525
Fantechi B, Göttsche L. Riemann-Roch theorems and elliptic genus for virtually smooth schemes. Geom. Topol. 14 (2010) 83-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3888
Gigli N, Tamanini L. Second order differentiation formula on RCD(K, N) spaces. Rendiconti Lincei-Matematica e Applicazioni. 2018 ;29:377–386.
Bruzzo U, Grana-Otero B. Semistable and numerically effective principal (Higgs) bundles. Advances in Mathematics 226 (2011) 3655-3676 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3638

Pages

Sign in